MathSciNet Relay Station
MathSciNet bibliographic data
MR1138643 34B15 (34C25 47H15 47N20)
del Pino, Manuel A.; Manásevich, Raúl F.; Murúa, Alejandro E. Existence and multiplicity of solutions with prescribed period for a second order quasilinear ODE. Nonlinear Anal. 18 (1992), no. 1, 79–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement